Title: Numerical Simulations of a Flux Rope Ejection
Authors: Pagano, P ×
Mackay, D. H
Poedts, Stefaan #
Issue Date: 2015
Publisher: Indian Academy of Sciences
Series Title: Journal of Astrophysics and Astronomy vol:36 issue:1 pages:123-155
ISSN: 0250-6335
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Plasma-astrophysics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
pp436-Pagano-Numerical simulation of a flux rope ejection.pdf Published 4010KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science